# SDR COMA9960386

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Warning
- Condition: Activated
- Location: Cargo Fan
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CARGO OVERHEAT WARNING.  DEFERRED CARGO FAN.
